Maxigesic Tablets 16s

Regular price
$7.99
Sale price
$7.99
Regular price
Sold out
Unit price
per 
Tax included.
- +

Maxigesic Tablets 16s Double action pain relief - only Maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory. Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with: Headache, Migraine, Tension, Toothache, Arthritis, Rheumatic Pain, Dental Procedures, Tennis Elbow, Period Pain, Backache, Muscular Pain, Joint Pain, Sore Throat. Active Ingredients: Paracetamol - 500mg; Ibuprofen - 150mg

Maxigesic Tablets 16s - Corner Pharmacy